# SDR AALA202006199005

- Difficulty date: June 16, 2020
- Submitted: June 19, 2020
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 66,523 hours, 29,797 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. DENT FOUND ON RIGHT NR 1 SLAT UPPER SKIN.  REPAIRED THE SLAT SKIN IAW SRM 57-40-00-300-90.
